# SDR REXA2012052900697

- Difficulty date: May 27, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N8933B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7933
- Aircraft time: 18,200 hours, 16,010 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 PRESSURE BULKHEAD WEB CHAFED 14 PLACES ABOVE WL 73.5, 0.001 INCH DEEP.  REPAIRED IAW BOMBARDIER REO 601R-53-61-2155.
